# SDR DALA12001153123

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY FLOOR PANEL 261EF HAS CRACK.  FABRICATED FLOOR PANEL 261EF IAW A319 DWG 3D25-40640.  DAMAGE DIM: L=.100 W=.50 D=.100.
